# SDR AALA201710059013

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 44,190 hours, 29,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SLIDE BUSTLE LOOSE AT THE R2 DOOR. VERIFIED SECURITY DOOR 2R BUSTLE, OK FOR SERVICE.
